3 ms·
Makes sense, especially given the fluorescent yellow urine that often comes shortly after taking a vitamin (the liver/kidneys working hard to eliminate somethin
by corresation 13y ago
Makes sense, especially given the fluorescent yellow urine that often comes shortly after taking a vitamin (the liver/kidneys working hard to eliminate something, which is telling enough). It seems like vitamins would be improved to come in smaller, multiple-doses (though that becomes less convenient) -- the one I occasionally take is dosed as two pills through the day to hit the 100% mark, and it has removed the nuclear pee response -- or slowed delay, etc.
- vidarh 13y agoThe fluorescent yellow is usually specifically due to high doses of vitamin B2, and is because vitamin B2 is orange. It's not by itself an indication of a problem. Some of the B-vitamins can have nasty side effects in huge doses, but those doses are far above the RDA for most people. EDIT: Note that "huge doses" are still within range of quite a few "megadosed" vitamin supplements. I've experienced annoying side-effects from vitamin B's as a lot of pre-exercise products have high doses as it is believed to have an effect on energy levels (I don't know if the science stacks up or not), but "neon pee" occurs with very low doses of B2 and is by no means an indicator you'll run into any of the other side effects.
- uladzislau 13y agoIt has nothing to do with your organs trying to eliminate something but with B vitamin complex natural coloring. Your body only absorbs what it needs and the rest is excreted.